U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

For the last two years unable to experience sexual arousal or a desire for sex.not on any meds except for 100 mgs/day of lamictal. 23 yr old female.

1 doctor answer5 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Lamictal & libido: In clinical studies, Lamictal was associated with decreased libido in a very small percentage (.1 - 1%) of patients. However, these results are hard to interpret since most were taking other medications besides lamictal. I would wonder about other reasons for your decreased interest in sex -- such as depression, perhaps. Please discuss this with your doctor so possible causes can be explored.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.